# SDR AALA20110613TUL03

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LEADING EDGE HAS ELONGATED HOLE.  INSTALLED DOUBLER PER 55-30-00.
